Ob-Gyn questions? Ask a gynecologist online.
Hi, this is Dr Stan, here to help you.Board Certified with 40 years of Patient Care. I will respond with my answer shortly. Thank you.
sorry, there was a computer glitch but it is fixed now. You are having a hormonal challenge that should clear on its own in 3 months. If not, your Gynecologist will give you a medicine, Provera, that will bring your cycle back to normal. I am here to answer any additional questions you may have. Please leave a positive rating of 3-5 stars, this is how I am credited for my response. Thank you
Mirena is a hormone releasing IUD, when implanted, replaces hormones similar to birth control pills. When it is removed, you body needs time to re-adjust. The bleed 2 days after removal was most likely not your period, just a reaction to the trauma of removal. Given time, your body will return to your previous normal regarding your periods.
Thanks for this question
Can I help?
I think you probably had an issue with the mirena
it could have been positioned to where it was irritating and that was causing the bleed